MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE; ELECTRODES
Model Number 8900-000406-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown) the electrode pads slipped while attached to the patient and failed to cardiovert the patient.Once the patient's gown was removed the clinician noticed the electrode gel remained adhered to the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.The actual electrodes from the event were not available for evaluation.Instead, electrodes from retained samples of the same lot number 4218 were investigated.Evaluation of the electrodes did not reveal any irregularities that would have contributed to the reported event.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the electrode pads slipped while attached to the patient and once the patient's gown was removed the clinician noticed the electrode gel remained adhered to the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8160333
Report Number1218058-2018-00103
Device Sequence Number2202923
Product Code MKJ
UDI-Device Identifier10847946021167
UDI-Public10847946021167
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/15/2020
Device Model Number8900-000406-01
Device Catalogue Number8900-000406-01
Device Lot Number4218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1